# SDR FDEA201912203270

- Difficulty date: December 20, 2019
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,668 hours, 20,106 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397359920800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR60 Y140 - Y805, FLOORBEAM WITH HEAVY CORROSION.  REPAIRED THE AFT CARGO FR60 Y140 - Y805 CORRODED FLOORBEAM PER SRM 51-40-21 & SRM 53-10-15-201 PARA 9.  THE REPAIR CATEGORY "A", MAJOR REPAIR IAW GMM 6-2-100.
